Nilpotent singularities and first integrals.

Rafik Meziani; Paulo Sad

Publicacions Matemàtiques (2007)

  • Volume: 51, Issue: 1, page 143-161
  • ISSN: 0214-1493


This paper presents a classification of plane dicritical nilpotent singularities, i.e. singularities which have nilpotent linear part and infinitely many separatrices. In particular the existence of meromorphic first integrals is discussed. The same ideas are applied to other kind of dicritical singularities.

How to cite


Meziani, Rafik, and Sad, Paulo. "Singularités nilpotentes et intégrales premières.." Publicacions Matemàtiques 51.1 (2007): 143-161. <>.

author = {Meziani, Rafik, Sad, Paulo},
journal = {Publicacions Matemàtiques},
keywords = {Foliaciones; Singularidades},
language = {fre},
number = {1},
pages = {143-161},
title = {Singularités nilpotentes et intégrales premières.},
url = {},
volume = {51},
year = {2007},

AU - Meziani, Rafik
AU - Sad, Paulo
TI - Singularités nilpotentes et intégrales premières.
JO - Publicacions Matemàtiques
PY - 2007
VL - 51
IS - 1
SP - 143
EP - 161
LA - fre
KW - Foliaciones; Singularidades
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.